# SDR SWAA2024071899369

- Difficulty date: June 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727B TO BS787 WL156 AND LBL21 AFT CARGO COMPARTMENT 2024-376583<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130060401; DUE DATE: 28-MAR-25.;[02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS727 TO BS847 WL156 AND LBL21 AFT CARGO COMPARTMENT IAW B737-700 DWG:146A7500 SHEET: 85 REV: A AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS727 TO BS847 WL156 AND LBL21 AFT CARGO COMPARTMENT IAW B737-700 DWG:146A7500 SHEET: 85 REV: A AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW. RII
